• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14995
School of Mathematics
  Title:   Frankl's conjecture for subgroup lattices
  Author(s):  Alireza Abdollahi (Joint with R. Woodroofe and G. Zaimi)
  Status:   Published
  Journal: Electron. J. Combin.
  Vol.:  24
  Year:  2017
  Pages:   #P3.25
  Supported by:  IPM
  Abstract:
We show that the subgroup lattice of any finite group satisfies Frankl's Union-Closed Conjecture. We show the same for all lattices with a modular coatom, a family which includes all supersolvable and dually semimodular lattices. A common technical result used to prove both may be of some independent interest.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right